It is currently Thu Aug 24, 2017 1:28 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Please help!!
PostPosted: Sat Jun 11, 2011 5:01 am 
Offline
New Poster
New Poster

Joined: Sat Jun 11, 2011 4:43 am
Posts: 1
Hello All,

So my husband is on suxone (3- 8 ml per day-film) and had a horrible toohache. He then saw we had some tremadole in the house and took some (like 6!) and hours later didn't feel well so he took 2 more 8 ml suboxones. He is now in FULL w/ drawal!! He has been on suxones for almost 2 years and has not relapsed at all!! What do I do here and how long will this w/ drawal last? And he threw up 2 times!! Help it is 90 degrees here and he is sweating!!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 11, 2011 7:12 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Tigga and welcome to the forum- although I'm sorry for what has brought you here. So your husband has been on 24 mg of sub per day and just took 6 Ultram because of a toothache. Then afterward he took more suboxone, now you think he's in withdrawal? Do I have that right? OK, here's my (non-medical) opinion:

Taking the tramadol while someone is on suboxone won't put them into withdrawals. (It's only the other way around...if the person has "regular" opiates in their system and isn't in withdrawals when they START suboxone, then they will go into precipitated withdrawals.) So whatever he's feeling I don't believe it's from withdrawals due to taking tramadol while on suboxone. Although taking six of them might be what's responsible for making him feel ill - but obviously I can't say for sure.

Since you posted this, how is he feeling now? Maybe you could tell us more about how he feels, what his symptoms are, and what his pupils look like. Perhaps we can help out a bit more with some more information. I hope he feels better soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: Tooth Issues
PostPosted: Sat Jun 11, 2011 7:17 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Welcome tigga0625, I'm a Tramadol expert ( bad choice of word usage ) He will feel like shit most of the day, tomorrow things will be much better... Kind of like a bad hangover, tramadol is a weak opiate, at one time I did some figuring and it would take 10-50mg Tramadol pills to equal 1mg of Suboxone.. theres a little fighting going on in your husband for the mu-opioid receptors.. Also if hes on any kind of antideppresant, Tramadol has an SSRI compound in it, he could also be having an issue with to much seritonin (sp) .. Also 6 Tramadols for a Tramadol novice would make you very sick, easily throwing-up sick.. it would take maybe 2 months to work up to taking 6.... Sorry about the tooth pain while on 24mg of Suboxone .. Ibuprofen ( motrin ) works the best anyway, Mike


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jun 11, 2011 5:44 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Also, too much Suboxone has been known to make people throw up, and 40 mg is quite a bit, beyond the max. daily dose. I agree that ibuprofen (Advil, Motrin) is best for a toothache - and get him to a dentist!
Hope he feels better.
Lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group